# SDR SWAA2024030456720

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 32,368 hours, 15,467 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Part number: UNKNOWN
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY LIGHT FLICKERING AND HAVING FOUL ODOR FLIGHT ATTENDANT REPORTS SMELL COMING FROM FWD GALLEY WORK LIGHT AND SMELL WENT AWAY AFTER PULLING BREAKER<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 AND FIM 21-00 TASK 806 F/A REPORTED SULPHER SMELL DIMINISHED AFTER REMOVING POWER FROM FWD UNDER GALLEY WORK LIGHT. R/R FWD GALLEY WORK LIGHT PER CMM 25-31-67;[02] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 AND FIM 21-00 TASK 806 F/A REPORTED SULPHER SMELL DIMINISHED AFTER REMOVING POWER FROM FWD UNDER GALLEY WORK LIGHT. R/R FWD GALLEY WORK LIGHT PER CMM 25-31-67
